# SDR AALA2000781

- Difficulty date: May 5, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER ARM ASSY CORRODED ON R1 DOOR.  REMOVED AND REPLACED LOWER ARM ASSY ON R1 DOOR PER SRM 51-72-10-0.  (M)
